# SDR SWAA2024020835369

- Difficulty date: December 26, 2023
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING ANTI-ICE DUCT SUPPORT ROD ATTACHED FITTING CRACKED @ WING TO BODY STA 540 MKD DOT<[01] REMOVED AND REPLACED R/H WING ANTI-ICE DUCT SUPPORT ROD ATTACHED FITTING AS PER SRM 51-40-02-0G-0.;[02] CORRECTION TO STEP #1 REMOVED AND REPLACED R/H WING ANTI-ICE DUCT SUPPORT ROD ATTACHED FITTING AS PER SRM 51-40-02-0G-0 AND IPC 57-11-00-01.;[03] VERIFIED STEP 2
